In this note the problem of restricted complexity stability margin maximization (RCSMM) for single-input–single-output (SISO) plants affected by rank one real perturbations is considered. This problem amounts to maximizing the real parametric stability margin over an assigned class of restricted complexity controllers, which are described by rational transfer functions of fixed order with coefficients depending affinely on some free parameters. It is shown that the RCSMM problem, which is nonconvex in general, can be approached by means of convex optimization methods. Specifically, a lower bound of the stability margin, whose maximization can be accomplished via linear matrix inequality (LMI) techniques, is developed.

Bianchini, G., Falugi, P., Tesi, A., Vicino, A. (2007). A convex lower bound for the l_2 parametric stability margin of linear control systems with restricted complexity controllers. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 52(3), 514-520 [10.1109/TAC.2006.890485].

A convex lower bound for the l_2 parametric stability margin of linear control systems with restricted complexity controllers

BIANCHINI, GIANNI;VICINO, ANTONIO
2007-01-01

Abstract

In this note the problem of restricted complexity stability margin maximization (RCSMM) for single-input–single-output (SISO) plants affected by rank one real perturbations is considered. This problem amounts to maximizing the real parametric stability margin over an assigned class of restricted complexity controllers, which are described by rational transfer functions of fixed order with coefficients depending affinely on some free parameters. It is shown that the RCSMM problem, which is nonconvex in general, can be approached by means of convex optimization methods. Specifically, a lower bound of the stability margin, whose maximization can be accomplished via linear matrix inequality (LMI) techniques, is developed.
Bianchini, G., Falugi, P., Tesi, A., Vicino, A. (2007). A convex lower bound for the l_2 parametric stability margin of linear control systems with restricted complexity controllers. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 52(3), 514-520 [10.1109/TAC.2006.890485].
File in questo prodotto:
File Dimensione Formato  
A_Convex_Lower_Bound_for_the_Real_bf_l_2_Parametric_Stability_Margin_of_Linear_Control_Systems_With_Restricted_Complexity_Controllers.pdf

non disponibili

Tipologia: PDF editoriale
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 498.21 kB
Formato Adobe PDF
498.21 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11365/23481